, Volume 62, Issue 2, pp 293–312 | Cite as

Some results on generalized multiplicative perfect numbers

  • Alexandre Laugier
  • Manjil P. SaikiaEmail author
  • Upam Sarmah


In this article, based on ideas and results by Sándor (J Inequal Pure Appl Math 2:Art. 3, 2001; J Inequal Pure Appl Math 5, 2004), we define k-multiplicatively e-perfect numbers and k-multiplicatively e-superperfect numbers and prove some results on them. We also characterize the k-\(T_0T^*\)-perfect numbers defined by Das and Saikia (Notes Number Theory Discrete Math 19:37–42, 2013) in details.


Perfect numbers Unitary perfect number Multiplicative perfect number E-perfect number Divisor function 

Mathematics Subject Classification

Primary 11A25 Secondary 11A41 11B99 



The authors are grateful to an anonymous referee for valuable comments and for pointing them to some references. The second author is grateful to the excellent facilities provided to him by The Abdus Salam International Centre for Theoretical Physics, Trieste (Italy), where this work was initiated.


  1. 1.
    Bege, A.: On multiplicatively unitary perfect numbers. Seminar on Fixed Point Theory, Cluj-Napoca 2, 59–63 (2001)MathSciNetzbMATHGoogle Scholar
  2. 2.
    Das, B., Saikia, H.K.: On generalized multiplicative perfect numbers. Notes. Number Theory Discrete Math. 19, 37–42 (2013)zbMATHGoogle Scholar
  3. 3.
    Kanold, H.J.: Über super-perfect numbers. Elem. Math. 24, 61–62 (1969)MathSciNetzbMATHGoogle Scholar
  4. 4.
    Nicolas, J.-L., Robin, G.: Majorations explicites pour le nombre de diviseurs de \(n\). Can. Math. Bull. 26, 485–492 (1983)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Sándor, J.: On multiplicatively perfect numbers. J. Inequal. Pure Appl. Math. 2, Art. 3 (2001)MathSciNetzbMATHGoogle Scholar
  6. 6.
    Sándor, J.: On multiplicatively \(e\)-perfect numbers. J. Inequal. Pure Appl. Math. 5(4), 114 (2004)Google Scholar
  7. 7.
    Sándor, J.: A note on exponential divisors and related arithmetic functions. Sci. Magna 1(1), 97–101 (2005)MathSciNetzbMATHGoogle Scholar
  8. 8.
    Sándor, J.: On exponentially harmonic numbers. Sci. Magna 2(3), 44–47 (2006)MathSciNetzbMATHGoogle Scholar
  9. 9.
    Sándor, J., Crstici, B.: Handbook of Number Theory II. Kluwer, Dordrecht (2005)zbMATHGoogle Scholar
  10. 10.
    Sándor, J., Mitrinović, D.S., Crstici, B.: Handbook of Number Theory I, 2nd edn. Springer, Berlin (2006)zbMATHGoogle Scholar
  11. 11.
    Straus, E.G., Subbarao, M.V.: On exponential divisors. Duke Math. J. 41, 465–471 (1974)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Suryanarayana, D.: Super-perfect numbers. Elem. Math. 24, 16–17 (1969)MathSciNetzbMATHGoogle Scholar

Copyright information

© Università degli Studi di Ferrara 2016

Authors and Affiliations

  • Alexandre Laugier
    • 1
  • Manjil P. Saikia
    • 2
    Email author
  • Upam Sarmah
    • 3
  1. 1.Lycée Professionnel Tristan CorbièreMorlaix CedexFrance
  2. 2.Fakultät für MathematikUniversität WienViennaAustria
  3. 3.Nowgong CollegeNagaonIndia

Personalised recommendations